MathSciNet Relay Station
MathSciNet bibliographic data
MR2407102 (2009c:57017) 57M25
Livingston, Charles Concordance crosscap numbers of knots and the Alexander polynomial. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3351–3353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement